# SDR SWAA2024031556790

- Difficulty date: February 27, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: NOTREPORTED
- Condition: Defective
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL INDICATORS PLATE DEFECTIVE<[01] REMOVED AND REPLACED P15 REFUEL PANEL PLATE I/A/W BOEING AMM 28-21-00-000-801 & 28-21-00-400-801; OPS CHECKS FOUND NORMAL;[02] VERIFIED P15 REFUEL PANEL PLATE REPLACEMENT.
